Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
In Dreams

Journey To Clear Skin (16 Y/o)

Recommended Posts

My Story:

So after a little over a year after trying various methods to rid myself of this horrid condition, my dermatologist has finally decided to put me on the 'Tane! I'm a 16 year old male with moderate facial acne and mildly painful body acne, which all becomes more painful and cystic if a part of my regimen is neglected. This lifestyle of vitamin popping and obsessing over my diet is not suitable or practical to me anymore so me and my derm have decided to take action. Acne has severely decreased my self esteem and sometimes keeps me in the house. I want my confidence back, and I'm hoping and praying that this medication will be the means of achieving that!

Regimen before 'Tane:

  • Peroxide Cream

  • Differin Gel

  • 5000 IU Vitamin D3

  • 50 mg Zinc

    Beginning Dosage:

    40 mg Claravis for first two months, dosage will be upped to 60 mg for the remaining 3 months of my 5 month course.

    Final thoughts before taking first pill:

  1. This iPledge shit is annoying, I am not a pregnant female for the love of God!

  2. The packaging for this medication is also ridiculous, I understood the side effects because I did my research before being prescribed to it. I do not need a picture of a pregnant female over every pill in the pack.

  3. I am using CeraVe moisturizing cream to avoid skin irritation, Aquaphor for my lips, lubricating eye drops, and will be drinking at least two bottles of water a day to keep my insides from drying out.

I'm taking my first pill tonight after dinner around 7' o clock, send good vibes my way so I don't get terrible side effects! I will try to keep a detailed log here so that people considering 'Tane will know what they're getting themselves into! Again, send good vibes! tongue.png

Edited by In Dreams

Share this post


Link to post
Share on other sites

So today is day 12 of my Claravis regimen, and I must say a lot has happened in this small amount of time.

The first night and morning after yielded the worst side effects for me. Hours upon taking my first dose, my eyes dried up and began burning, I got a headache, and my sinuses dried up intensely. The morning after my pain tolerance to anything seemed to be miniscule to nothing.

After the second day my side effects have been very small (most likely due to my constant moisturization). The only troublesome side effect I've encountered is having extremely chapped lips but I can cope with these by using copious amounts of Aquaphor and Carmex.

My initial breakout is now starting to recede and it looks as if the cystic acne all over my back and shoulders is not as inflamed. I only have 4 actives on my face at the moment and they are not very noticeable. Maybe I will began to see improvement sooner than expected :)

P.S. This Cerave moisturizing cream is working wonders for my extremely dry face, it keeps my skin feeling wonderful and smooth 24/7! I highly recommend this to Accutane users, as you should be moisturizing from day one!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×